Approximation of shallow water equations by Roe's Riemann solver
Article first published online: 6 JUL 2005
Copyright © 1995 John Wiley & Sons, Ltd
International Journal for Numerical Methods in Fluids
Volume 20, Issue 2, pages 157–168, 30 January 1995
How to Cite
Ambrosi, D. (1995), Approximation of shallow water equations by Roe's Riemann solver. Int. J. Numer. Meth. Fluids, 20: 157–168. doi: 10.1002/fld.1650200205
- Issue published online: 6 JUL 2005
- Article first published online: 6 JUL 2005
- Manuscript Revised: AUG 1994
- Manuscript Received: JAN 1994
- The Sardinia Regional Authorities
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!